Duality and minimality in Riemannian foliations.

Xosé Masa

Commentarii mathematici Helvetici (1992)

  • Volume: 67, Issue: 1, page 17-27
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Masa, Xosé. "Duality and minimality in Riemannian foliations.." Commentarii mathematici Helvetici 67.1 (1992): 17-27. <http://eudml.org/doc/140255>.

author = {Masa, Xosé},
journal = {Commentarii mathematici Helvetici},
keywords = {minimal Riemannian foliation; basic cohomology},
number = {1},
pages = {17-27},
title = {Duality and minimality in Riemannian foliations.},
url = {http://eudml.org/doc/140255},
volume = {67},
year = {1992},

AU - Masa, Xosé
TI - Duality and minimality in Riemannian foliations.
JO - Commentarii mathematici Helvetici
PY - 1992
VL - 67
IS - 1
SP - 17
EP - 27
KW - minimal Riemannian foliation; basic cohomology
UR - http://eudml.org/doc/140255
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.